# SDR ASAA2012071092519

- Difficulty date: July 1, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 22,118 hours, 6,724 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, ACFT MASTER CAUTION LIGHT, RIGHT PACK LIGHT ILLUMINATED LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET.   ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE IAW FIM 21-62-801.  NR2 CONTROLLER SHOWS THIS PACK TEMP CONTROL VALVE FAULTED ON PREVIOUS FLT.  RESET CONTROLLER, OPERATED PACKS, ACCOMPLISHED BITE AGAIN, NO FAULTS FOUND.
